dc.contributor.authorShi, Yuying
dc.contributor.authorGu, Ying
dc.contributor.authorWang, Li-Lian
dc.contributor.authorTai, Xue-Cheng
dc.date.accessioned2015-04-13T09:02:03Z
dc.date.available2015-04-13T09:02:03Z
dc.date.copyright2015en_US
dc.date.issued2015
dc.identifier.citationShi, Y., Gu, Y., Wang, L.-L., & Tai, X.-C. (2015). A fast edge detection algorithm using binary labels. Inverse problems and imaging, 9(2), 551-578.en_US
dc.identifier.issn1930-8337en_US
dc.identifier.urihttp://hdl.handle.net/10220/25395
dc.description.abstractEdge detection (for both open and closed edges) from real images is a challenging problem. Developing fast algorithms with good accuracy and stability for noisy images is difficult yet and in demand. In this work, we present a variational model which is related to the well-known Mumford-Shah functional and design fast numerical methods to solve this new model through a binary labeling processing. A pre-smoothing step is implemented for the model, which enhances the accuracy of detection. Ample numerical experiments on grey-scale as well as color images are provided. The efficiency and accuracy of the model and the proposed minimization algorithms are demonstrated through comparing it with some existing methodologies.en_US
dc.format.extent28 p.en_US
dc.language.isoenen_US
dc.relation.ispartofseriesInverse problems and imagingen_US
dc.rights© 2015 American Institute of Mathematical Sciences. This paper was published in Inverse Problems and Imaging and is made available as an electronic reprint (preprint) with permission of American Institute of Mathematical Sciences. The paper can be found at the following official DOI: [http://dx.doi.org/10.3934/ipi.2015.9.551].  One print or electronic copy may be made for personal use only. Systematic or multiple reproduction, distribution to multiple locations via electronic or other means, duplication of any material in this paper for a fee or for commercial purposes, or modification of the content of the paper is prohibited and is subject to penalties under law.en_US
dc.subjectDRNTU::Science::Mathematics::Discrete mathematics::Algorithms
dc.titleA fast edge detection algorithm using binary labelsen_US
dc.typeJournal Article
dc.contributor.schoolSchool of Physical and Mathematical Sciencesen_US
dc.identifier.doihttp://dx.doi.org/10.3934/ipi.2015.9.551
dc.description.versionPublished versionen_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record